MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 3MM; INSTRUMENT FOR KNEE SURGERIES

MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 3MM; INSTRUMENT FOR KNEE SURGERIES
Catalog Number 02.07.10.8651
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
On removal of the trial assembly components, from the tibia bone, the anti-rotational insert of the trial offset came out.The trial stem remained in the tibial.It was removed easily with a kocher.No delay in the surgery due to this event.
 
Additional Manufacturer Narrative
Batch review performed on 23 october 2023: lot 2259674: 33 items manufactured and released on 24-mar-2023.No anomalies found related to the problem.To date, no other similar events have been reported during the period of review.Preliminary investigation: the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset was unable to withstand the blows and disengaged from the offset body itself.

Brand Name
GMK-REVISION TRIAL OFFSET 3MM
Common Device Name
INSTRUMENT FOR KNEE SURGERIES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18184208
Report Number3005180920-2023-00878
Device Sequence Number20754833
Product Code LXH
UDI-Device Identifier07630345713148
UDI-Public07630345713148
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.07.10.8651
Device Lot Number2259674
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite